바로가기메뉴

본문 바로가기 주메뉴 바로가기

ACOMS+ 및 학술지 리포지터리 설명회

  • 한국과학기술정보연구원(KISTI) 서울분원 대회의실(별관 3층)
  • 2024년 07월 03일(수) 13:30
 

logo

SOME SUMMATION FORMULAS FOR THE SERIES <TEX>$_3F_2$</TEX>(1)

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: The Pure and Applied Mathematics, (P)1226-0657; (E)2287-6081
1998, v.5 no.1, pp.5-12
Kim, Yong-Sup (Department of Mathematics, Wonkwang University)
Lee, Chang-Hyun (Department of Mathematics, Seonam University)
  • 다운로드 수
  • 조회수

Abstract

We evaluate the sum of certain class of generalized hypergeometric series of unit argument. Summation formulas, contiguous to Watson's, Whipple's, Lavoie's and Choi's theorems in the theory of the generalized hypergeometric series, are obtained. Certain limiting cases of these results are given.

keywords
Generalized hypergeometric series, Gamma function, Psi function

한국수학교육학회지시리즈B:순수및응용수학